help! high blood pressure on 4-ad + dbol
- 01-31-2005, 06:54 AM
help! high blood pressure on 4-ad + dbol
i have been on 4ad for 9 days and d-bol for two days
thing is, i keep getting REALLY hot and faint for a few minutes at a time with blood shot eyes etc, which i assume to be high blood pressure. i've ordered a blood pressure monitor which should be here soon. although i was noticing it before i got on the dbol it has gotten much worse since
i haven't taken anything today and so its starting to wear off, but i was wondering what your thoughts are, i.e. is it mostly the dbol or the 4ad doing this to me, i know it is the 4ad to an extent, but if i just ran one on their own do you think that would be ok? if so which one?
thanks for your time and help
- 01-31-2005, 06:55 AM
- 01-31-2005, 10:58 AM
why are you stacking d-bol and 4-ad together in the first place? two wet compounds!
lower the drop the 4-ad and get some test. If you still want to go ahead with your cycle lower the dose of 4-ad to 1grm and see what happens, pick up some coq10, and hawthrone berry at you local drug store, they will help.
01-31-2005, 11:07 AM
okay, couple things need to be addressed....
first - dbol (w/o an AI) bloats the hell out of you. it also raises BP in a large percentage of users (it isnt clear whether the bloating/bodyweight is the ONLY cause of BP increase or if there are other intrinsic properties). high 4-ad doses also bloats, albeit with less muscle hypertrophy. if anyone has ever wanted to get high BP, this would be an excellent cycle for them.
i'm not sure what the thought process was behind this cycle...if you were thinking that because 4-ad converts to test it was like a poor-man's (or pinless) oral cycle, think again. too much other stuff going on with it (bloats way more than test, for instance) to think of it like that. it's used mostly to abate sides on suppressive cycles, and it does that well enough, though potentially by another mechanism besides the test conversion (this is thought because even at appropriate dosages it is not nearly as anabolic as test but bloats far more than test does and helps libido more than one might think it "wood")
my adice? drop the 4-ad and get on an AI immediately and expect weight loss within 2 days. then monitor your BP daily if possible, twice a week at the least. if you dont have access to an AI (hell even 6OXO would work) then stop the cycle immediately. high BP is nothing to mess with - if you are prone, you need to make allowances for it, and try to gain slowly with minimal water retention.
01-31-2005, 12:28 PM
01-31-2005, 12:34 PM
High blood pressure is most of the time symptomless despite all of the urban legends about it's symptoms (nose bleeds, face flushing,etc.), hence the name the silent killer, so I wouldn't automatically assume it is BP. I would have it checked to confirm it.
Also on a side note IMHO all orals suck. Dbol is a waste of money IMO.
01-31-2005, 01:36 PM
HMM....i had a BP reaction to M1T (went from 110/80 to 160/110!) and it caused nausea, dizziness and headache. doc says these are classic symptoms of acute, transitory hypertension. i've heard all the debate about it being symptomless and there really isnt a consensus - best bet is get your **** checked out.Originally Posted by lozgod
01-31-2005, 01:44 PM
nausea and dizzyness are symptoms from long term elevated blood pressure, from what I was told by my cardiologist headaches are not unless you are having a IS, or a stroke. You do a search online and find this out. High blood pressure is symptomless until the late stages.Originally Posted by blank!
01-31-2005, 01:49 PM
Go to a drug store and take your blood pressure.
AND as was said above, you picked 2 bad products to take together.
02-01-2005, 09:55 AM
I'll have to see how my body reacts when I go on 1500mg 4ad cyp/wk and 30-40mg dbol ed. Hopefully the nolva keeps the bloat down a bit. Been on 500mg test with 50mg dbol before and I was bloated but didn't feel too sick.
02-01-2005, 12:12 PM
did you not read this thread?? as said many times before, 4-ad bloats more quickly and to a greater degree than test in the experience of almost all who use it. especially test prop which is easy on the water retention and acts just as fast as 4-ad.Originally Posted by Screamer
once BP goes up it's not that easy sometimes to get it back down. you're better off with dryer cycles.
02-01-2005, 12:17 PM
02-03-2005, 09:39 AM
Sorry for my ignorance, but I can't figure out what the letters AI stand for?Originally Posted by ryansm
And I'll just have to see how bad the bloat gets because where I am I have no other
stuff available. Any recommendations for supps to decrease water retention?
02-03-2005, 11:51 AM
10 9 8 7 6 5 4......Originally Posted by Screamer
*whew* that was close!
AI = aromatase inhibitor. the bloat on these cycles comes from estrogen a) aromatizing from the test and b) produced by the dbol in a rather disproportionate amount. there is some debate as to whether or not the extra estrogen helps gains. for my heart, my metabolism and my aversion to moon-face, i run AI's on bloaty cycles. the two main AI's are letrozole (trade name femara) and anastrazole (arimidex). although pills are illegal without a scrip, if you are not ingesting them and only using them for research purposes you can purchase them dissolved in alcohol as a "research chem" - legally, from lots of different places. look around but we cant post sources.
02-04-2005, 04:54 AM
Oh of course... I'm well aware of aromatase inhibitors but couldn't make the connection with AI for some reason. I'm sorry if I caused you unwanted stress for seeming like an ignorant noob.Originally Posted by blank!
Similar Forum Threads
- By Dchristo in forum Old School Hormone UseReplies: 43Last Post: 01-28-2012, 07:50 PM
- By crashcrash29 in forum AnabolicsReplies: 12Last Post: 01-11-2011, 03:19 PM
- By Brian5225 in forum AnabolicsReplies: 8Last Post: 07-29-2008, 12:50 AM
- By bigred869 in forum AnabolicsReplies: 7Last Post: 01-29-2007, 12:04 AM
- By s.norman in forum AnabolicsReplies: 5Last Post: 07-02-2005, 12:45 PM